Funnel Cloud, Cassia
- When
- July 11, 2:13 PM MST to 2:25 PM MST
- Where
- Cassia County, Declo
- Reported by
- Social Media
- Coordinates
- 42.520, -113.620
Funnel clouds viewed and photographed in Declo.
Funnel clouds photographed in Declo.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PIH wrote it up.
Funnel clouds photographed in Declo.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jul 11, 12:44 PM MST, 1 hour 29 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 144 PM MDT SAT JUL 11 2015 .DISCUSSION...FORECAST IS A BIT OF A BROKEN RECORD. A LONGWAVE TROUGH EXISTS ALONG THE PACIFIC COAST. THIS IS MULTIPLE SHORTWAVES WITH OCCASIONAL WEAK LOW PRESSURE SYSTEMS THROUGH IDAHO AND WILL CONTINUE TO DO SO OVER THE NEXT SEVERAL DAYS. BECAUSE OF THE POSITION OF THE UPPER FLOW PATTERN...THE CENTRAL MOUNTAINS WILL HAVE THE BEST CHANCES FOR STORMS. BUT STORMS ARE POSSIBLE ELSEWHERE AS WELL. TODAY IS ONE SUCH EXAMPLE WHERE STORMS DEVELOPED ALONG THE INTERFACE OF THE SNAKE PLAIN AND THE SOUTHERN HIGHLANDS AND MOVED NORTHEAST ROUGHLY ALONG THAT INTERFACE. EXPECT MUCH BUT NOT ALL OF THE ACTIVITY TO DIMINISH AROUND MID EVENING. VALLE && .AVIATION...SHOWERS AND THUNDERSTORMS WILL BE AROUND THROUGH THE WEEKEND. WE WILL SEE MOST OF THOSE STORMS IN THE AFTERNOON AND EVENING HOURS. WE ARE EXPECTING MAINLY HEAVY RAIN AND HAIL. SOME STORMS THOUGH COULD PRODUCE OUTFLOW BOUNDARIES THAT WOULD FIRE OTHER STORMS OR WINDS OVER 35KTS THROUGH THIS EVENING. COVERAGE WILL BE A LITTLE LESS TOMORROW BUT EXPECT AT LEAST VCSH OR VCTS AT ALL FOUR TAF SITES. KEYES && .FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE FIRST PART OF NEXT WEEK AS SUBTROPICAL MOISTURE RIDES UP INTO IDAHO ON SOUTHWEST FLOW. THE BEST COVERAGE WILL BE OVER THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS...WITH LESS COVERAGE FOR THE REST OF THE AREA. WETTING RAINS OVER 0.10 INCH ARE POSSIBLE ESPECIALLY WITH STRONGER CELLS THAT FORM OR WHERE MULTIPLE STORMS MOVE OVER THE SAME AREA. WE WILL SEE GUSTY SURFACE WINDS OUTSIDE OF STORMS THIS EVENING AND AGAIN SUNDAY...ALTHOUGH A BIT LOWER VS TODAY. THEY WILL PICK UP AGAIN MIDWEEK AFTER THE FLOW TURNS WESTERLY...WHICH SHOULD OCCUR AFTER A STORMS SWEEPS EAST OF THE STATE ON WEDNESDAY. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 231 PM MDT SAT JUL 11 2015 IDZ019-020-112115- UPPER SNAKE RIVER PLAIN ID-UPPER SNAKE HIGHLANDS ID- 231 PM MDT SAT JUL 11 2015 ...SMALL HAIL...WINDS OVER 40 MPH AND VERY HEAVY RAIN AFFECTING JEFFERSON...SOUTHEASTERN CLARK...SOUTHWESTERN FREMONT...NORTHWESTERN BONNEVILLE AND WESTERN MADISON COUNTIES UNTIL 315 PM MDT... AT 229 PM MDT...DOPPLER RADAR WAS TRACKING ONE STRONG THUNDERSTORM OVER HAMER WITH A SECOND STORM WEST OF ROBERTS...MOVING NORTHEAST AT 20 MPH. UP TO HALF INCH HAIL AND WINDS OVER 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND MINOR FLOODING WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... REXBURG...RIGBY...LORENZO...TERRETON...MENAN...ROBERTS... LEWISVILLE...MUD LAKE...HAMER...EGIN...PLANO...ARCHER...SOUTHERN SAINT ANTHONY SAND DUNES...KETTLE BUTTE...SAGE JUNCTION AND THORNTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4353 11238 4382 11257 4431 11191 4367 11173 TIME...MOT...LOC 2029Z 230DEG 19KT 4389 11218 JKEYES
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
241 PM MDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM FUNNEL CLOUD 1 NE TERRETON 43.84N 112.42W
07/11/2015 JEFFERSON ID TRAINED SPOTTER
LOCATED NEAR MUD LAKE.
&&
GWICKLUNPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
245 PM MDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FUNNEL CLOUD HAMER 43.93N 112.20W
07/11/2015 JEFFERSON ID PUBLIC
ESTIMATED FUNNEL LOCATION 10 WEST MUD LAKE.
&&
GWICKLUNPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
250 PM MDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO HAMER 43.93N 112.20W
07/11/2015 JEFFERSON ID BROADCAST MEDIA
VIDEO RECEIVED WITH TORNADO OVER MUD LAKE.
&&
GWICKLUNSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 305 PM MDT SAT JUL 11 2015 IDZ019-112145- UPPER SNAKE HIGHLANDS ID- 305 PM MDT SAT JUL 11 2015 ...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING SOUTHEASTERN CLARK AND SOUTHWESTERN FREMONT COUNTIES UNTIL 345 PM MDT... AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF EGIN...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ASHTON RESERVOIR AND SAINT ANTHONY SAND DUNES. LAT...LON 4396 11194 4411 11207 4440 11170 4409 11142 TIME...MOT...LOC 2104Z 237DEG 17KT 4408 11192 DMH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 311 PM MDT SAT JUL 11 2015 IDZ017-022-112200- EASTERN MAGIC VALLEY ID-SOUTH CENTRAL HIGHLANDS ID- 311 PM MDT SAT JUL 11 2015 ...SMALL HAIL...WINDS OVER 40 MPH AND HEAVY RAIN AFFECTING SOUTHERN BLAINE AND NORTHEASTERN CASSIA COUNTIES UNTIL 400 PM MDT... AT 309 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALBION...MOVING NORTHEAST AT 30 MPH. UP TO ONE HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND MINOR FLOODING IS ALSO POSSIBLE. LOCATIONS IMPACTED INCLUDE... MALTA...NORTHERN LAKE WALCOTT...ALBION...ELBA...INTERSTATE 84 AND 86 JUNCTION...YALE REST AREA AND IDAHOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4222 11355 4236 11370 4270 11343 4248 11310 TIME...MOT...LOC 2109Z 217DEG 26KT 4237 11355 JKEYES
The Pocatello radar (KSFX), 100 km away, was scanning. The volume nearest the first event began at 21:15 UTC.
1 funnel cloud. Local standard time, as filed.
Funnel clouds viewed and photographed in Declo.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2015Every state in 2015This day in weather historyWarnings in Idaho, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596253.